# SDR CA011126005

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,161 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 8320506003
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE LINE CHECK, THE MLG ALTERNATE RELEASE CABLE IN THE COCKPIT WAS FOUND FRAYED. WHEN THE HANDLE FOR THE RELEASE WAS PULLED, THE CABLE BROKE. THE CABLE WAS REPLACED WITH A SERVICEABLE ASSEMBLY AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
